A Note on Derivatives of Bernstein Polynomials

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

3 Scopus Citations
View graph of relations

Author(s)

  • D. X. Zhou

Detail(s)

Original languageEnglish
Pages (from-to)147-150
Journal / PublicationJournal of Approximation Theory
Volume78
Issue number1
Publication statusPublished - Jul 1994
Externally publishedYes

Abstract

In this note we improve two results on derivatives of Bernstein polynomials and smoothness of functions. © 1994 Academic Press. All rights reserved.

Citation Format(s)

A Note on Derivatives of Bernstein Polynomials. / Zhou, D. X.
In: Journal of Approximation Theory, Vol. 78, No. 1, 07.1994, p. 147-150.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review